# SDR UALA2012022001009

- Difficulty date: February 20, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 35,097 hours, 15,179 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865110
- Part serial: 126
- Condition: Misrepaired
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND INSPECTION FOUND THE RT OVERWING SLIDE BALL LOCKS PAINTED OVER.  WILL NEED SLIDE REPLACED BEFORE NEXT REVENUE FLIGHT.  WALKAROUND INSPECTION COMPLETE, NO DEFECTS NOTED.  REPLACED RT ESCAPE SLIDE.
